Primolut N and my negative reaction to change in hormones. Please help!
I'm 18 years old practically 19 now. I started getting my period when I was 14 and always was very irregular. I would only get my period once or twice a year. I did an ultra sound and I had a very thick lining because it hadn't been shed but 2 days later I got my period, the ultra sound did not show any cysts or poly-cystic ovaries. After I did a smear test and the blood tests the doctor ordered nothing was abnormal but he still prescribed me 2 tablet of primolut N for 10 days. I've been taking them for 2 months and got my period. But I feel something is wrong, I was hesitant about hormone therapy, I'm female but I identify with both genders mostly the male gender, I am not transgender but this change in hormones is driving me crazy and I don't feel like myself. The first thing I told my doctor is that I feel like a boy inside but he said that no matter what I feel inside I'm a woman on the outside and I have to get my period every month. It's something that always felt unnatural to me, getting my period. Please help what would happen if I stop Primolut N? and how long will it take for its effects to wear off and my hormones go back to what they used to be ?